# SDR UALA2012021700957

- Difficulty date: February 16, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 59,885 hours, 22,602 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: No Test
- Location: Oxygen Masks
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SEAT ROWS NR 1 & 2 O2 CONTAINERS FAILED TO OPEN DURING MANUAL RELEASE TEST.  REPLACED CONTAINER ASSY PER MM, OPS CHECKED GOOD.
